MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413060
Medical Device Problem Codes Misassembled (1398); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure when the subject coil was inserted into the aneurysm and the operator attempted to align the markers, the entire subject coil came out of the microcatheter prematurely.The subject coil was retrieved.The misalignment with the marker was so large that the microcatheter was left in place and the procedure was successfully completed with a new coil.There were no misalignment issues between the microcatheter and new coil.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem - corrected - no product problem section h1 type of reportable event - corrected - no malfunction h3 device evaluated by mfg ¿updated d9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the device was returned without the introducer sheath.The coil delivery wire was found to be kinked/bent in multiple areas.The main coil was found to be stretched.During functional test the distance from the proximal end of the delivery wire radiopaque (ro) marker to the distal end of the detachment zone was measured and was less than 32.8 mm, therefore within specifications.The distance from the proximal end of the delivery wire radiopaque marker to the distal end of the cathode was measured and was greater than 31.39, therefore within specification.There was no indication of the ro marker band misalignment found during the analysis; therefore the reported ro marker band misalignment was not confirmed during the analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that there was misalignment of the ro markers in coil with the ro markers in the microcatheter.Additional information provided by the customer indicated that the main coil came out of the microcatheter early due to misalignment of the markers.There was no friction noted while the coil was advancing the introducer sheath.The device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.There was no resistance noted when the coil was taken out of dispenser hoop/protective tube.During analysis, the coil delivery wire was noted to be kinked/bent in multiple areas.The main coil was found to be stretched.The device was returned without introducer sheath.The distance from the proximal end of the delivery wire radiopaque marker to the distal end of the detachment zone was measured and was less than 32.8 mm, therefore within specifications.The distance from the proximal end of the delivery wire radiopaque marker to the distal end of the cathode was measured and was greater than 31.39, therefore within specification.There was no indication of the ro marker band misalignment found during the analysis; therefore, the reported ro marker band misalignment was not confirmed during the analysis, hence an assignable cause of not confirmed will be assigned to nv - ro marker band misaligned.An assignable cause of procedural factors will be assigned to as analyzed event: ¿main coil stretched¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to as analyzed event: ¿coil delivery wire kinked/bent¿ as this complaint appears to be associated with handling of the product or portion of the product during the procedure.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET TETRA 3.0MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21284650
Report Number3008881809-2025-00062
Device Sequence Number9340349
Product Code HCG
UDI-Device Identifier07613327578652
UDI-Public(01)07613327578652(17)270210(10)24775227
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5413060
Device Lot Number24775227
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER).
Patient SexUnknown